# SDR QXEA9802116

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR TO BE STICKING WHEN OPENING FROM INSIDE THE CABIN.  MAINTENANCE CLEANED AND LIGHTLY LUBRICATED THE OVERCENTER CONTROL AND TRACK FOR THE GAS SPRING SLIDER, OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
